Ensembles quasi-minimaux avec contrainte de volume et rectifiabilité uniforme (2000)


Rigot, Séverine
Mémoires de la Société Mathématique de France, Tome 82 (2000) vi-104 p doi : 10.24033/msmf.395
URL stable : http://www.numdam.org/item?id=MSMF_2000_2_82__R1_0

Bibliographie

[Alm76] F. J. Almgren - "Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints", Mem. Amer. Math. Soc. 4 (1976), no. 165. MR 54 #8420 | Zbl 0327.49043

[AP99] L. Ambrosio & E. Paolini - "Partial regularity for quasi minimizers of perimeter", Ricerche Mat. 48 (1999), p. 167-186. MR 2001g:49057 | Zbl 0943.49032

[DG61] E. De Giorgi - "Frontiere orientale di misura minima", Sem. Mat. Scuola Norm. Sup. Pisa, 1960-1961.

[DMS92] G. Dal Maso, J.-M. Morel & S. Solimini - "A variational method in image segmentation : existence and approximation results", Acta Math. 168 (1992), no. 1-2, p. 89-151. MR 92m:49020 | Zbl 0772.49006

[DS91] G. David & S. Semmes - "Singular integrals and rectifiable sets in ℝn : Beyond Lipschitz Graphs", Astérisque (1991), no. 193. MR 92j:42016 | Zbl 0743.49018

[DS93a] G. David & S. Semmes - Analysis of and on uniformly rectifiable sets, Math. Surveys Monogr., vol. 38, Amer. Math. Soc., Providence, 1993. MR 94i:28003 | Zbl 0832.42008

[DS93b] G. David & S. Semmes - "Quantitative rectifiability and Lipschitz mappings", Trans. Amer. Math. Soc. 337 (1993), no. 2, p. 855-889. MR 93h:42015 | Zbl 0792.49029

[DS96a] G. David & S. Semmes - "On the singular sets of minimizers of the Mumford-Shah functional", J. Math. Pures Appl. (9) 75 (1996), no. 4, p. 299-342. MR 98a:49068 | Zbl 0853.49010

[DS96b] G. David & S. Semmes - "Uniform rectifiability and singular sets", Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996), no. 4, p. 383-443. Numdam | MR 98a:49067 | Zbl 0908.49030

[DS98] G. David & S. Semmes, "Quasiminimal surfaces of codimension 1 and John domains", Pacific J. Math. 183 (1998), no. 2, p. 213-277. MR 99i:28012 | Zbl 0921.49031

[DS00] G. David & S. Semmes, "Uniform rectifiability and quasiminimizing sets of arbitrary codimension", Mem. Amer. Math. Soc. 144 (2000), no. 687. MR 2000i:49062 | Zbl 0966.49024

[EG92] L. Evans & R. Gariepy - Measure theory and fine properties of functions, CRC Press, 1992. MR 93f:28001 | Zbl 0804.28001

[Fed69] H. Federer - Geometric measure theory, Springer-Verlag, Berlin, 1969. MR 41 #1976 | Zbl 0176.00801

[Fed70] H. Federer, "The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension", Bull. Amer. Math. Soc. 76 (1970), p. 767-771. MR 41 #5601 | Zbl 0194.35803

[Giu81] E. Giusti - "The equilibrium configuration of liquid drops", J. Reine Angew. Math. 321 (1981), p. 53-63. MR 82c:49037 | Zbl 0438.76078

[Giu84] E. Giusti, Minimal surfaces and functions of bounded variation, Birkhäuser, Basel-Boston, 1984. MR 87a:58041 | Zbl 0545.49018

[GMT83] E. Gonzalez, U. Massari & I. Tamanini - "On the regularity of boundaries of sets minimizing perimeter with a volume constraint", Indiana Univ. Math. J. 32 (1983), no. 1, p. 25-37. MR 84d:49043 | Zbl 0486.49024

[Mas74] U. Massari - "Esistenza e regolarità delle ipersuperfice di curvatura media assegnata in ℝn", Arch. Rational Mech. Anal 55 (1974), p. 357-382. MR 50 #8240 | Zbl 0305.49047

[Mas75] U. Massari, "Frontiere orientale di curvatura media assegnata in Lp", Rend. Sem. Mat. Univ. Padova 53 (1975), p. 37-52. Numdam | MR 54 #5953 | Zbl 0358.49019

[Mat95] P. Mattila - Geometry of sets and measures in Euclidean spaces, Cambridge University Press, Cambridge, 1995. MR 96h:28006 | Zbl 0819.28004

[Mir65] M. Miranda - "Sul minimo dell'integrale del gradiente di una funzione", Ann. Scuola Norm. Sup. Pisa (3) 19 (1965), p. 626-665. MR 32 #6271 | Zbl 0166.09604

[MM84] U. Massari & M. Miranda - Minimal surfaces of codimension 1, North Holland, Amsterdam-New York, 1984. MR 87f:49058 | Zbl 0565.49030

[Ott98] F. Otto - "Dynamics of labyrinthine pattern formation in magnetic fluids : a mean-field theory", Arch. Rational Mech. Anal. 141 (1998), no. 1, p. 63-103. MR 2000j:76145 | Zbl 0905.35068

[Rig00] S. Rigot - "Uniform partial regularity of quasi minimizers for the perimeter", Cal. Var. Partial Differential Equations 10 (2000), no. 4, p. 389-406. MR 2001d:49061 | Zbl 0961.49025

[Sim83] L. Simon - Lectures on Geometric Measure Theory, Proc. C.M.A., 1983. MR 87a:49001 | Zbl 0546.49019

[Sol97] S. Solimini - "Simplified excision techniques for free discontinuity problems in several variables", J. Funct. Anal. 151 (1997), no. 1, p. 1-34. MR 98k:49056 | Zbl 0891.49007

[Tam82] I. Tamanini - "Boundaries of Caccioppoli sets with Hölder continuous normal vector", J. Reine Angew. Math. 334 (1982), p. 27-39. MR 83m:49067 | Zbl 0479.49028

[Tam84] I. Tamanini, Regularity results for almost minimal oriented hypersurfaces in ℝn, Quaderni Del Dipartimento Di Matematica Dell' Universita' Di Lecce, 1984.

[Zie89] W. P. Ziemer - Weakly differentiable functions, Springer-Verlag, Berlin, 1989. MR 91e:46046 | Zbl 0692.46022